# SDR RAIA201007070002

- Difficulty date: July 7, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,435 hours, 21,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE PASSENGER DOOR DIFFICULT TO OPEN.  MAINTENANCE INSPECTED, CLEANED, AND LUBED THE PASSENGER DOOR LINKAGES.  DOOR OPS CHECKED GOOD.
